PL EN


Preferences help
enabled [disable] Abstract
Number of results
2018 | 133 | 1 | 167-178
Article title

Optical Soliton Perturbation in Nonlinear Directional Couplers

Content
Title variants
Languages of publication
EN
Abstracts
EN
This paper secures soliton solutions to optical couplers in presence of Hamiltonian perturbation terms by the aid of undetermined coefficients. Both twin core couplers and multiple core couplers are studied. Bright, dark and singular soliton solutions are obtained for the model. The existence criteria for the solitons are also presented. The study is focused to the Kerr and power laws of nonlinearity.
Keywords
Publisher

Year
Volume
133
Issue
1
Pages
167-178
Physical description
Dates
published
2018-01
received
2017-07-02
Contributors
  • Department of Mathematics, Lamar University, Beaumont, TX-77705, USA
author
  • Department of Mathematics and Statistics, College of Science, Al-Imam Mohammad Ibn Saud Islamic University, Riyadh-13318, Saudi Arabia
author
  • Department of Mathematics and Statistics, College of Science, Al-Imam Mohammad Ibn Saud Islamic University, Riyadh-13318, Saudi Arabia
  • Department of Mathematics and Statistics, Tshwane University of Technology, Pretoria-0008, South Africa
References
  • [1] A.A. Alshaery, E.M. Hilal, M.A. Banaja, S.A. Alkhateeb, L. Moraru, A. Biswas, J. Optoelectron. Adv. Mater. 16, 75 (2014)
  • [2] A.H. Arnous, M.Z. Ullah, S.P. Moshokoa, Q. Zhou, H. Triki, M. Mirzazadeh, A. Biswas, Nonlin. Dyn. 88, 1891 (2017), doi: 10.1007/s11071-017-3351-2
  • [3] A. Bahrami, A. Rostami, F. Nazari, Optik 122, 1787 (2011), doi: 10.1016/j.ijleo.2010.11.005
  • [4] M.A. Banaja, S.A. Alkhateeb, A.A. Alshaery, E.M. Hilal, J. Vega-Guzman, Q. Zhou, A. Biswas, J. Computat. Theor. Nanosci. 13, 4660 (2016), doi: 10.1166/jctn.2016.5333
  • [5] G.P. Bava, G. Ghione, J. Math. Phys. 25, 1900 (1984), doi: 10.1063/1.526083
  • [6] A. Biswas, J. Nonlin. Opt. Phys. Mater. 10, 329 (2001), doi: 10.1142/S021886350100067X
  • [7] A. Biswas, Fiber Integr. Opt. 20, 571 (2001), doi: 10.1080/014680301317081016
  • [8] A. Biswas, J. Electromagn. Waves Appl. 15, 1189 (2001), doi: 10.1163/156939301X01101
  • [9] A. Biswas, Opt. Quant. Electron. 35, 221 (2003), doi: 10.1023/A:1022852801087
  • [10] A. Biswas, J. Nonlin. Opt. Phys. Mater. 12, 45 (2003), doi: 10.1142/S0218863503001201
  • [11] A. Biswas, J. Nonlin. Opt. Phys. Mater. 13, 81 (2004), doi: 10.1142/S0218863504001773
  • [12] A. Biswas, S. Konar, Introduction to Non-Kerr Law Optical Solitons, CRC Press, Boca Raton (FL) 2006, doi: 10.1201/9781420011401.fmatt
  • [13] A. Biswas, D.A. Lott, B. Sutton, K.R. Khan, M.F. Mahmood, J. Electromagn. Waves Appl. 27, 1976 (2013), doi: 10.1080/09205071.2013.832488
  • [14] H. Li, C. Xu, C. Tian, W. Wu, F. Xu, B. Yu, Optik 127, 694 (2016), doi: 10.1016/j.ijleo.2015.10.022
  • [15] M. Mirzazadeh, M. Eslami, Q. Zhou, M.F. Mahmood, E. Zerrad, A. Biswas, M. Belic, J. Nonlin. Opt. Phys. Mater. 24, 1550017 (2015), doi: 10.1142/S0218863515500174
  • [16] M. Mirzazadeh, M. Eslami, E. Zerrad, M.F. Mahmood, A. Biswas, M. Belic, Nonlin. Dyn. 81, 1933 (2015), doi: 10.1007/s11071-015-2117-y
  • [17] M.M.A. Qurashi, E. Ates, M. In, Optik 142, 343 (2017), doi: 10.1016/j.ijleo.2017.06.002
  • [18] H. Saini, Optik 124, 3146 (2013), doi: 10.1016/j.ijleo.2012.09.021
  • [19] M. Savescu, A.H. Bhrawy, A.A. Alshaery, E.M. Hilal, K.R. Khan, M.F. Mahmood, A. Biswas, J. Mod. Opt. 61, 442 (2014), doi: 10.1080/09500340.2014.894149
  • [20] B. Vakili, S. Bahadori-Haghighi, R. Ghayour, Optik 124, 6292 (2017), doi: 10.1016/j.ijleo.2013.05.006
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-app133z1p29kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.